Problems urinating 4 hours after starting Strattera -- any hope for me?
Just diagnosed with adult ADD (known that I had for a long time), was very excited about trying Strattera. I'm a 28 year old healthy white male.
Four hours after my first dose (40 mg) I went to the bathroom to urinate and nothing came out. After forcing I was able to get some flow but it stopped frequently and was a struggle. I checked the Strattera literature and sure enough it's a listed side effect.
The next two times (8 and 12 hours after first dose) I urinated were slightly better but still a problem. I have never had any problems like this before.
Is there any hope that I could take this drug? Should I try another drug (which one?) or can I cut my Strattera dosage, etc.? Might the problem go away in a few weeks even I continue to take Strattera?
My current plan is to discontinue usage immediately -- any advice on substitutes or other plans of action would be appreciated.
Last edited by mason1828; 03-31-2004 at 07:34 PM.